# SDR AALA201704199031

- Difficulty date: April 18, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5200 · Doors
- Part: Dampener
- Part number: FE174004
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER DIMENSION "B" AT PASSENGER CREW DOOR 842  AT AFT GALLEY AREA. PERFORMED ADJUSTMENT OF FINGER DOOR DAMPER DIMENSION "B" AT PASSENGER/CREW DOOR 842 AT AFT GALLEY AREA IAW AMM 52-13-14-820-002-A.
